# SDR HALA0000269

- Difficulty date: August 23, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 931 - NR 1 ENGINE B LOOP WILL NOT TEST.  CHECKED SERIES RESISTANCE B LOOP AT 7 OHMS.  REPLACED TEST RELAY K2-154 PRECAUTIONARY CHANGE, OPS AND FIRE TEST OK.  (M)
